Comptes Rendus
Partial Differential Equations
A simple proof of an inequality of Bourgain, Brezis and Mironescu
[Une preuve simple d'une inégalité de Bourgain, Brezis et Mironescu]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 23-26.

Nous donnons une preuve plus simple d'une inégalité récente de Bourgain, Brezis et Mironescu.

A simpler proof of a recent inequality of Bourgain, Brezis and Mironescu is given.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2003.10.036

Jean Van Schaftingen 1

1 Département de mathématique, Université catholique de Louvain, 2, chemin du Cyclotron, B-1348 Louvain-la-Neuve, Belgium
@article{CRMATH_2004__338_1_23_0,
     author = {Jean Van Schaftingen},
     title = {A simple proof of an inequality of {Bourgain,} {Brezis} and {Mironescu}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {23--26},
     publisher = {Elsevier},
     volume = {338},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2003.10.036},
     language = {en},
}
TY  - JOUR
AU  - Jean Van Schaftingen
TI  - A simple proof of an inequality of Bourgain, Brezis and Mironescu
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 23
EP  - 26
VL  - 338
IS  - 1
PB  - Elsevier
DO  - 10.1016/j.crma.2003.10.036
LA  - en
ID  - CRMATH_2004__338_1_23_0
ER  - 
%0 Journal Article
%A Jean Van Schaftingen
%T A simple proof of an inequality of Bourgain, Brezis and Mironescu
%J Comptes Rendus. Mathématique
%D 2004
%P 23-26
%V 338
%N 1
%I Elsevier
%R 10.1016/j.crma.2003.10.036
%G en
%F CRMATH_2004__338_1_23_0
Jean Van Schaftingen. A simple proof of an inequality of Bourgain, Brezis and Mironescu. Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 23-26. doi : 10.1016/j.crma.2003.10.036. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2003.10.036/

[1] J. Bourgain, H. Brezis, P. Mironescu, H1/2 maps with value into the circle; minimal connections, lifting, and the Ginzburg–Landau equation, Inst. Hautes Études Sci. Publ. Math., in press

[2] H. Brezis Analyse fonctionnelle, Collect. Math. Appl. Maı̂trise, Masson, Paris, 1983

[3] H. Federer Geometric Measure Theory, Springer-Verlag, New York, 1969

  • Dmitriy Stolyarov Trace inequalities for Sobolev martingales, Revista Matemática Iberoamericana, Volume 41 (2025) no. 1, pp. 281-312 | DOI:10.4171/rmi/1535 | Zbl:8009818
  • Dmitriy Stolyarov Fractional integration of summable functions: Maz'ya's Φ-inequalities, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, Volume 25 (2024) no. 3, pp. 1727-1752 | DOI:10.2422/2036-2145.202110_001 | Zbl:7944264
  • Felipe Hernandez; Daniel Spector Fractional integration and optimal estimates for elliptic systems, Calculus of Variations and Partial Differential Equations, Volume 63 (2024) no. 5, p. 28 (Id/No 117) | DOI:10.1007/s00526-024-02722-8 | Zbl:1550.46027
  • Jean van Schaftingen Endpoint Sobolev inequalities for vector fields and cancelling operators, Extended abstracts 2021/2022. Methusalem lectures, Ghent, Belgium, Cham: Birkhäuser, 2024, pp. 47-56 | DOI:10.1007/978-3-031-48579-4_5 | Zbl:1541.35016
  • Jean Van Schaftingen Injective Ellipticity, Cancelling Operators, and Endpoint Gagliardo-Nirenberg-Sobolev Inequalities for Vector Fields, Geometric and Analytic Aspects of Functional Variational Principles, Volume 2348 (2024), p. 259 | DOI:10.1007/978-3-031-67601-7_5
  • Dmitriy Stolyarov On Maz'ya's Φ-inequalities for martingale fractional integration and their Bellman functions, Michigan Mathematical Journal, Volume 74 (2024) no. 3, pp. 509-526 | DOI:10.1307/mmj/20216116 | Zbl:1552.60087
  • Felipe Hernandez; Bogdan Raită; Daniel Spector Endpoint L1 estimates for Hodge systems, Mathematische Annalen, Volume 385 (2023) no. 3-4, pp. 1923-1946 | DOI:10.1007/s00208-022-02383-y | Zbl:1511.35012
  • Jean van Schaftingen; Po-Lam Yung Limiting Sobolev and Hardy inequalities on stratified homogeneous groups, Annales Fennici Mathematici, Volume 47 (2022) no. 2, pp. 1065-1098 | DOI:10.54330/afm.120959 | Zbl:1496.35023
  • Dmitriy Mikhailovich Stolyarov Hardy-Littlewood-Sobolev inequality for p=1, Sbornik: Mathematics, Volume 213 (2022) no. 6, p. 844 | DOI:10.1070/sm9645
  • Dmitriy Mikhailovich Stolyarov Неравенство Харди-Литтлвуда-Соболева в случае p=1, Математический сборник, Volume 213 (2022) no. 6, p. 125 | DOI:10.4213/sm9645
  • Bogdan Raita; Anna Skorobogatova Continuity and canceling operators of order n on Rn, Calculus of Variations and Partial Differential Equations, Volume 59 (2020) no. 2, p. 17 (Id/No 85) | DOI:10.1007/s00526-020-01739-z | Zbl:1443.47046
  • Pierre Bousquet; Emmanuel Russ; Yi Wang; Po-Lam Yung Approximation in higher-order Sobolev spaces and Hodge systems, Journal of Functional Analysis, Volume 276 (2019) no. 5, pp. 1430-1478 | DOI:10.1016/j.jfa.2018.08.003 | Zbl:1417.46021
  • Franz Gmeineder; Bogdan Raiţă Embeddings for A-weakly differentiable functions on domains, Journal of Functional Analysis, Volume 277 (2019) no. 12, p. 33 (Id/No 108278) | DOI:10.1016/j.jfa.2019.108278 | Zbl:1440.46031
  • Almaz Butaev On some refinements of the embedding of critical Sobolev spaces into BMO, Pacific Journal of Mathematics, Volume 298 (2019) no. 1, pp. 1-26 | DOI:10.2140/pjm.2019.298.1 | Zbl:1428.42038
  • Sagun Chanillo; Jean Van Schaftingen; Po-Lam Yung Variations on a proof of a borderline Bourgain-Brezis Sobolev embedding theorem, Chinese Annals of Mathematics. Series B, Volume 38 (2017) no. 1, pp. 235-252 | DOI:10.1007/s11401-016-1069-y | Zbl:1367.35012
  • Sagun Chanillo; Jean Van Schaftingen; Po-Lam Yung Bourgain-Brezis inequalities on symmetric spaces of non-compact type, Journal of Functional Analysis, Volume 273 (2017) no. 4, pp. 1504-1547 | DOI:10.1016/j.jfa.2017.05.005 | Zbl:1515.35021
  • Jean van Schaftingen Limiting Bourgain-Brezis estimates for systems of linear differential equations: theme and variations, Journal of Fixed Point Theory and Applications, Volume 15 (2014) no. 2, pp. 273-297 | DOI:10.1007/s11784-014-0177-0 | Zbl:1311.35005
  • S. Baldo; R. L. Jerrard; G. Orlandi; H. M. Soner Vortex density models for superconductivity and superfluidity, Communications in Mathematical Physics, Volume 318 (2013) no. 1, pp. 131-171 | DOI:10.1007/s00220-012-1629-2 | Zbl:1269.82070
  • Jean Van Schaftingen Limiting fractional and Lorentz space estimates of differential forms, Proceedings of the American Mathematical Society, Volume 138 (2010) no. 1, pp. 235-240 | DOI:10.1090/s0002-9939-09-10005-9 | Zbl:1184.35012
  • Jean Van Schaftingen Estimates for L1-vector fields under higher-order differential conditions, Journal of the European Mathematical Society (JEMS), Volume 10 (2008) no. 4, pp. 867-882 | DOI:10.4171/jems/133 | Zbl:1228.46034
  • Jean Bourgain; Haïm Brezis New estimates for elliptic equations and Hodge type systems, Journal of the European Mathematical Society (JEMS), Volume 9 (2007) no. 2, pp. 277-315 | DOI:10.4171/jems/80 | Zbl:1176.35061
  • Jean Van Schaftingen Function spaces between BMO and critical Sobolev spaces, Journal of Functional Analysis, Volume 236 (2006) no. 2, pp. 490-516 | DOI:10.1016/j.jfa.2006.03.011 | Zbl:1110.46024
  • F. Bethuel; Giandomenico Orlandi; Didier Smets Improved estimates for the Ginzburg-Landau equation: the elliptic case, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, Volume 4 (2005) no. 2, pp. 319-355 | Zbl:1121.35052
  • Jean Bourgain; Haïm Brezis New estimates for the Laplacian, the div-curl, and related Hodge systems, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 338 (2004) no. 7, pp. 539-543 | DOI:10.1016/j.crma.2003.12.031 | Zbl:1101.35013
  • Jean Van Schaftingen Estimates for L1-vector fields, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 339 (2004) no. 3, pp. 181-186 | DOI:10.1016/j.crma.2004.05.013 | Zbl:1049.35069
  • Jean Bourgain; Haim Brezis; Petru Mironescu H1/2 maps with values into the circle: minimal connections, lifting, and the Ginzburg-Landau equation, Publications Mathématiques, Volume 99 (2004), pp. 1-115 | DOI:10.1007/s10240-004-0019-5 | Zbl:1051.49030

Cité par 26 documents. Sources : Crossref, zbMATH

Commentaires - Politique


Il n'y a aucun commentaire pour cet article. Soyez le premier à écrire un commentaire !


Publier un nouveau commentaire:

Publier une nouvelle réponse: